Advertisement

Mathematical Systems Theory in Biology, Communications, Computation, and Finance

  • Joachim Rosenthal
  • David S. Gilliam

Part of the The IMA Volumes in Mathematics and its Applications book series (IMA, volume 134)

Table of contents

  1. Front Matter
    Pages i-x
  2. Mark S. Alber, Maria A. Kiskowski, James A. Glazier, Yi Jiang
    Pages 1-39
  3. Gerard Ben Arous, Allen Tannenbaum, Ofer Zeitouni
    Pages 41-61
  4. Raffaello D’Andrea, Cedric Langbort, Ramu Chandra
    Pages 157-182
  5. Uwe Helmke, Jens Jordan
    Pages 223-236
  6. J. William Helton
    Pages 237-256
  7. Robert J. McEliece, Muhammed Yildirim
    Pages 275-299
  8. Per-Olof Persson, Gilbert Strang
    Pages 301-315
  9. Wolfgang J. Runggaldier
    Pages 317-344
  10. J. M. Schumacher
    Pages 345-374
  11. Pascal O. Vontobel, Hans-Andrea Loeliger
    Pages 469-492
  12. Jan C. Willems, Harish K. Pillai
    Pages 493-504
  13. Back Matter
    Pages 505-507

About these proceedings

Introduction

Mathematical systems theory is a vibrant research area in its own right. The theory has an impact in numerous applications areas including aeronautics, biological systems, chemical engineering, communication systems, financial engineering and robotics to name just a few. This volume contains survey and research articles by some of the leading researchers in mathematical systems theory. Many authors have taken special care that their articles are self-contained and accessible also to non-specialists. The articles contained in this volume are from those presented as plenary lectures, invited one hour lectures and minisymposia at the 15th International Symposium on the Mathematical Theory of Networks and Systems held at the University of Notre Dame, August 12-16, 2002.

Keywords

algorithm algorithms chemical engineering communication modeling robotics systems theory

Editors and affiliations

  • Joachim Rosenthal
    • 1
  • David S. Gilliam
    • 2
  1. 1.Department of MathematicsUniversity of Notre DameNotre DameUSA
  2. 2.Department of Mathematics and StatisticsTexas Tech UniversityLubbockUSA

Bibliographic information

  • DOI https://doi.org/10.1007/978-0-387-21696-6
  • Copyright Information Springer-Verlag New York 2003
  • Publisher Name Springer, New York, NY
  • eBook Packages Springer Book Archive
  • Print ISBN 978-1-4419-2326-4
  • Online ISBN 978-0-387-21696-6
  • Series Print ISSN 0940-6573
  • Buy this book on publisher's site